# SDR YENA202407160105

- Difficulty date: July 15, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 3,199 hours, 467 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 201450101
- Part serial: 7282
- Condition: Failed
- Location: Fuel Cell
- Part time: 1,196 hours, 206 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8442, DUB-JFK. (ETOPS) 'R TANK HI TEMP ( CAUTION ON ECAM 2) TK HI TEMP (LEFT, RIGHT WING TANK) ); FUEL TEMP PROBE 54QT2 FAULTING. REMOVED AND REPLACED 54QT2 IAW AMM 28-42-15. OPS CHECK GOOD IAW AMM 28-42-00-740-001. CLEARS MEL. (TANK TIGERS WO TT00166-A LARCOMBE 380187).' (SUPPLEMENTAL INFORMATION ADDED)
